MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device ¿ software version is 1.6.
 
Event or Problem Description
The patient's vns was disabled inadvertently.Upon re-enabling of therapy, a low output current message was seen.System diagnostics were performed and the low output current resolved, and diagnostics were within normal limits.Internal testing and data review identified that false low output current messages can occur when m3000 v1.6 software programs a m103-106 generator after a specific programming sequence occurs.When m3000 v1.6 tablets initiate a programming session with a m103-106 generator, where its output current is programmed off (0 ma), and then the output current is programmed back on to '0 ma, a low output current message would be seen when an in-session interrogation is performed.This would persist upon multiple in-session interrogations and if diagnostics weren't performed during the session, show on the session report.Running system diagnostics or ending and restarting the session will confirm functionality of the device, and resolve the ¿output current low¿ error message.The low output current messages in these cases are false and do not impact generator function.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
If remedial action initiated, check type, corrected data: initial report inadvertently did not have notification; checked.Additionally, initial report inadvertently did not have the following information included.Internal reference number: (b)(4).Voluntary medical device correction (remedial action) was initiated by the manufacturer on 2/4/2020, and the physician was provided a notification letter with recommended actions.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10494378
Report Number1644487-2020-01157
Device Sequence Number2808947
Product Code LYJ
UDI-Device Identifier05425025750443
UDI-Public05425025750443
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR